# SDR AALA20090829LGA01

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 53,165 hours, 27,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAMPER SHIELD MISSING FORWARD FLASHLIGHT AT AFT JUMPSEAT.  REPLACED TAMPER SHIELD AT FORWARD FLASHLIGHT AFT JUMPSEAT.
